# SDR 2011FA0000305

- Difficulty date: May 4, 2011
- Submitted: May 13, 2011
- Operation: General aviation
- Aircraft: N29B
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258518
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 258FN35343A
- Part serial: 4317603
- Condition: Delaminated
- Location: Cockpit
- Part time: 4,587 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW DELAMINATING ON FWD L/E IN BETWEEN PLYS AT HANDLE.
